MathSciNet Relay Station
MathSciNet bibliographic data
MR1370851 65H05
Du, Qiang; Jin, Ming; Li, T. Y.; Zeng, Z. The quasi-Laguerre iteration. Math. Comp. 66 (1997), no. 217, 345–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement